Zur Chevalley-Zerlegung von Derivationen.
Manuscripta mathematica, Tome 33 (1980), pp. 159-176
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
analytic algebra, convergent power series, Chevalley decomposition of derivation, diagonalizable derivations, two-dimensional normal singularities, derivation stabilizing the Jacobson radical
@article{MM2_1980__33_154746,
author = {Hartmut Wiebe and G\"unter Scheja},
title = {Zur {Chevalley-Zerlegung} von {Derivationen.}},
journal = {Manuscripta mathematica},
pages = {159--176},
year = {1980},
volume = {33},
zbl = {0511.13015},
url = {http://geodesic.mathdoc.fr/item/MM2_1980__33_154746/}
}
Hartmut Wiebe; Günter Scheja. Zur Chevalley-Zerlegung von Derivationen.. Manuscripta mathematica, Tome 33 (1980), pp. 159-176. http://geodesic.mathdoc.fr/item/MM2_1980__33_154746/